# SDR 2006FA0000765

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Aircraft: N571ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496147
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67042013
- Condition: Cracked
- Location: Mlg
- Part time: 3,394 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION OF THE GEAR, THE MECHANIC FOUND THE AFT MAIN GEAR TRUNNION CRACKED.  DYE PENETRANT CONFIRMED CRACK.  CAUSE IS UNDETERMINED BUT THE AIRCRAFT IS USED FOR FLIGHT TRAINING.
